Opuscula Mathematica (Dec 2024)

Note on robust coloring of planar graphs

  • František Kardoš,
  • Borut Lužar,
  • Roman Soták

DOI
https://doi.org/10.7494/opmath.2025.45.1.103
Journal volume & issue
Vol. 45, no. 1
pp. 103 – 111

Abstract

Read online

We consider the robust chromatic number \(\chi_1(G)\) of planar graphs \(G\) and show that there exists an infinite family of planar graphs \(G\) with \(\chi_1(G) = 3\), thus solving a recent problem of Bacsó et al. from [The robust chromatic number of graphs, Graphs Combin. 40 (2024), #89].

Keywords